# SDR SWAA010020

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 60,235 hours, 65,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 23D22941
- Part serial: 20918582
- Condition: Discharged
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR LOW.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
